# SDR DALA2017032402446

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,737 hours, 35,792 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED BS 1460,  STRINGERS 28 TO 29L.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07,   REMOVE DAMAGED SHEAR TIE, AND INSTALLED A NEW SHEAR TIE IAW SRM 51-10-02, SRM 51-40-02, AMM 51-21-15-370-801, AMM 51-24-02-377-008, AND DWG 146N1014 REV D.
